Publication detail

SINGULAR INITIAL VALUE PROBLEM FOR IMPLICIT VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS

ŠMARDA, Z. KHAN, Y.

Original Title

SINGULAR INITIAL VALUE PROBLEM FOR IMPLICIT VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS

English Title

SINGULAR INITIAL VALUE PROBLEM FOR IMPLICIT VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS

Type

journal article - other

Language

en

Original Abstract

Singular initial value problem for implicit Volterra integro-differential equations depending on a parameter and continuous dependence of solutions are the subject of the paper.

English abstract

Singular initial value problem for implicit Volterra integro-differential equations depending on a parameter and continuous dependence of solutions are the subject of the paper.

Keywords

singular initial value problem

RIV year

2013

Released

18.01.2013

Location

Bratislava

ISBN

1337-6365

Periodical

Journal of Applied Mathematics

Year of study

5

Number

2

State

SK

Pages from

97

Pages to

102

Pages count

6

Documents

BibTex


@article{BUT97954,
  author="Zdeněk {Šmarda} and Yasir {Khan}",
  title="SINGULAR INITIAL VALUE PROBLEM FOR IMPLICIT VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS",
  annote="Singular initial value problem for implicit Volterra integro-differential equations
depending on a parameter and continuous dependence of solutions are the subject of
the paper.",
  chapter="97954",
  number="2",
  volume="5",
  year="2013",
  month="january",
  pages="97--102",
  type="journal article - other"
}